# SDR AWXA200200683

- Difficulty date: July 30, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 54,532 hours, 33,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 0548  FLIGHT CREW REPORTED THAT EMERGENCY ESCAPE PATH LIGHTING SEAT ROWS 1 - 5 LT ARE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHTING POWER SUPPLY AT FORWARD CEILING ABOVE SEAT ROW 1, OPERATIONAL CHECK WAS GOOD.
